# SDR WRNA200700053

- Difficulty date: July 23, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N510TA
- Make and model: Airbus A300 B4-203
- Aircraft serial: 100
- Aircraft time: 39,437 hours, 24,160 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Support
- Part number: 6361507
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-96 CHECK, A 3 INCH CRACK WAS FOUND IN THE NR 2 ENGINE OUTBOARD CORE COWL SUPPORT.  ACCOMPLISHED WELD REPAIR IAW ENGINEERING ORDER 2-54907-800 FROM EMTEQ.
